Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On uniqueness and continuous dependence in nonlinear thermodynamics of electromagnetic materials


Author: D. Ieşan
Journal: Quart. Appl. Math. 48 (1990), 85-94
MSC: Primary 73B30; Secondary 78A25, 80A20
DOI: https://doi.org/10.1090/qam/1040235
MathSciNet review: MR1040235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is concerned with the boundary-initial-value problems of the nonlinear thermodynamics of electromagnetic materials. Uniqueness and continuous dependence results are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B30, 78A25, 80A20

Retrieve articles in all journals with MSC: 73B30, 78A25, 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/1040235
Article copyright: © Copyright 1990 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website